Alert archive / Colorado / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 6, NWS Denver/Boulder, CO

May 10, 2004Logan County, Phillips County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 10, 2004, 9:25 PM MDT for Logan County, Phillips County, Colorado. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2004, 9:25 PM MDT (03:25 UTC)
Expired
May 10, 2004, 10:00 PM MDT
In force
35 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Logan County, CO, Phillips County, CO

The radar

The Goodland radar (KGLD), 157 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 9:45 PM MDTHAIL 0.755 Sw Haxtun, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2004-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2004-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1849 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1895 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.4
Supercell composite
17.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 110325
SVRBOU
COC075-095-110400-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
925 PM MDT MON MAY 10 2004

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO
  WESTERN PHILLIPS COUNTY IN NORTHEAST COLORADO

* UNTIL 1000 PM MDT

* AT 925 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES WEST OF HIGHLAND CENTER...OR ABOUT 19
  MILES WEST OF HOLYOKE...MOVING NORTH AT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
FAIRFIELD...HAXTUN...HIGHLAND CENTER...PAOLI AND WAGES.

HAIL UP TO AN INCH IN DIAMTER CAN BE EXPECTED WITH THIS STORM. 

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4048 10278 4049 10236 4074 10244 4076 10278

$$

ENTREKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:10 PM MDT, 6 hours 15 minutes earlier.

Area forecast discussion, May 10, 3:10 PM MDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT MON MAY 10 2004

.SHORT TERM...EASTERLY SURFACE FLOW ACROSS THE EASTERN PLAINS HAS
BEEN ADVECTING MOISTURE INTO THE AREA ALL DAY.  DEEPENING SURFACE
LOW OVER UTAH WILL ENSURE THAT EASTERLY WINDS CONTINUE THROUGH THE
EVENING.  SURFACE HEATING HAS WARMED TEMPERATURES INTO THE UPPER 70S
AND LOWER 80S WITH CAPE VALUES TO AROUND 2000 J/KG PER MODEL
SOUNDINGS.  VAD WIND PROFILE AND MODEL SOUNDINGS SHOW A NICE SHEAR
PROFILE...SO THE THREAT OF SEVERE ACROSS THE PLAINS WILL PREVAIL
THROUGH THE EVENING.  THUNDERSTORMS SHOULD END OVER THE MOUNTAINS BY
03Z.

FOR TUESDAY...THE UPPER LEVEL TROUGH WILL BE APPROACHING WITH
STRENGTHENING SOUTHWESTERLY FLOW ALOFT.  THIS SHOULD FLUSH THE
MOISTURE AND INSTABILITY EAST OF US...BUT WILL ALSO INCREASE THE
FIRE WEATHER THREAT.  WILL ISSUE A FIRE WEATHER WATCH FOR THE
FOOTHILLS ZONES AND PARK COUNTY...GIVEN WARM TEMPERATURES...LOW
HUMIDITIES AND GUSTY WINDS.  WILL NEED TO HOLD ONTO A CHANCE OF
AFTERNOON SHOWERS OVER THE MOUNTAINS BECAUSE OF APPROACHING DYNAMICS
AND WILL HANG ON TO A FEW AFTERNOON THUNDERSTORMS IN THE NORTHEAST
CORNER IN CASE THE MOISTURE IS NOT QUITE FLUSHED OUT OF THE AREA.

.LONG TERM DISCUSSION...MODELS ARE GENERALLY SIMILAR THROUGH ABOUT
THURSDAY...BUT DETAILS SUCH AS VORTICITY STRUCTURE IN THE INCOMING
TROUGH CREATE PROBLEMS IN SENSIBLE WEATHER.  THE ETA RACES A STRONG
PIECE OF ENERGY ACROSS EARLY WEDNESDAY...BRINGING A SHARPER COLD
FRONT AND PLUNGING MOISTURE SOUTHWARD DURING THE DAY.  IF THIS IS
RIGHT...IT WILL MEAN A WINDY...MUCH COLDER AND CLOUDY DAY WITH WET
SNOW IN THE FOOTHILLS.  GFS IS GRADUALLY TRENDING TOWARD MORE
TRAILING ENERGY WITH A BROADER TROUGH.  A NUMBER OF ENSEMBLE MEMBERS
AND THE ECMWF HAVE STEADILY SHOWN THIS...AND THEY ALSO FAVOR A
STRONGER AND SOMEWHAT SLOWER TROUGH OVERALL.  SO I WILL NOT JUMP ON
THE ETA SOLUTION BUT I WILL HEDGE WEDNESDAY IN THAT DIRECTION.
CONSENSUS GFS/ENSEMBLE SOLUTION WOULD BRING US COOLER/WET CONDITIONS
BUT MORE LIKE WED NIGHT AS OPPOSED TO EARLY WED.  HANDS ARE TIED BY
TIMING UNCERTAINTIES AT THIS POINT...THOUGH A BAND OF SHOWERS FOR
THE PLAINS AND A PERIOD OF OROGRAPHIC SNOW FOR THE MOUNTAINS SHOULD
OCCUR SOMEWHERE IN THE WED-THU TIME FRAME. I HAVE ALSO HELD ONTO THE
POPS THROUGH FRI NIGHT GIVEN THE UNCERTAINTY OF WHEN THE BACK SIDE
OF THE TROUGH WILL LIFT PAST US.  WARMING ON TAP AFTER THAT...
DELAYED A DAY OR SO FROM THE PREVIOUS FORECAST.

&&
.BOU WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH TUESDAY FOR
THE FRONT RANGE FOOTHILLS AND PARK COUNTY...ZNS 214...215 AND 216.

DANKERS/GIMMESTAD
Hazardous weather outlook, May 10, 11:06 AM MDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1106 AM MDT MON MAY 10 2004

COZ030>051-111200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1106 AM MDT MON MAY 10 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST
COLORADO THIS AFTERNOON AND EVENING AND SOME OF THESE THUNDERSTORMS
MAY BECOME SEVERE.  LOW LEVEL MOISTURE WILL BE INCREASING FROM THE
EAST TODAY AND AFTERNOON HEATING WILL CAUSE THE ATMOSPHERE OVER THE
PLAINS TO BECOME UNSTABLE.  WIND SPEEDS ABOVE THE SURFACE WILL BE
STRONG ENOUGH TO SUPPORT THE DEVELOPMENT OF LONG-LIVED THUNDERSTORMS
WHICH ARE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND
EVEN TORNADOES.  THE STRONGEST THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG A CONVERGENCE ZONE WHICH IS EXPECTED TO SET UP FROM THE DENVER
METRO AREA NORTHEASTWARD INTO SOUTHEAST WELD AND MORGAN COUNTIES.
IN THE MOUNTAINS...ONLY ISOLATED SHOWERS AND THUNDERSTORMS WILL
PRODUCE GUSTY WINDS BUT LITTLE RAINFALL.

THE THUNDERSTORMS WILL INITIALLY DEVELOP IN THE FRONT RANGE
FOOTHILLS AND ALONG THE CONVERGENCE ZONE BY 3 PM.  ONCE THE STORMS
DEVELOP...THEY WILL HAVE THE POTENTIAL TO QUICKLY BECOME SEVERE.
THE STORMS WILL SPREAD EASTWARD ACROSS THE PLAINS THROUGH THE
EVENING HOURS WITH THE CONTINUED THREAT OF LARGE HAIL AND BRIEF
HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A RISK OF SEVERE THUNDERSTORMS OVER THE FAR EASTERN PLAINS
OF COLORADO TUESDAY AFTERNOON AND EVENING...ROUGHLY IN AREAS EAST OF
A LINE FROM STERLING TO AKRON.  OTHERWISE MAINLY DRY AND WARM
WEATHER CAN BE EXPECTED.  A FRONTAL SYSTEM WILL MOVE INTO THE AREA
TUESDAY NIGHT INTO WEDNESDAY.  THIS WILL LEAD TO COOLER WEATHER WITH
A CHANCE OF SHOWERS AND THUNDERSTORMS FOR WEDNESDAY THROUGH FRIDAY.
IT WILL BE COLD ENOUGH FOR SOME SNOW SHOWERS IN THE HIGHER MOUNTAINS.
DRIER AND WARMER WEATHER WILL RETURN FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE FRONT RANGE METRO
AREAS AND NORTHEAST PLAINS BY 3 PM.

DANKERS/GIMMESTAD

In the hours before

Local storm report, May 10, 5:44 PM MDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
544 PM MDT MON MAY 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             1 WSW SIMLA             39.14N 104.10W
05/10/2004  1.00 INCH        ELBERT             CO   NWS EMPLOYEE

0534 PM     HAIL             6 N NUNN                40.79N 104.78W
05/10/2004  2.00 INCH        WELD               CO   TRAINED SPOTTER

&&

KTF
Local storm report, May 10, 6:28 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
628 PM MDT MON MAY 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 SW LOVELAND           40.40N 105.10W
05/10/2004  0.75 INCH        LARIMER            CO   NWS EMPLOYEE

0605 PM     HAIL             CARR                    40.90N 104.87W
05/10/2004  1.75 INCH        WELD               CO   TRAINED SPOTTER

0604 PM     TORNADO          1 N ROCKPORT            40.91N 104.78W
05/10/2004                   WELD               CO   LAW ENFORCEMENT

            NO DAMAGE

0602 PM     HAIL             1 W CARR                40.90N 104.89W
05/10/2004  2.75 INCH        WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             2 N LONGMONT            40.20N 105.11W
05/10/2004  1.00 INCH        BOULDER            CO   TRAINED SPOTTER

0539 PM     HAIL             1 WSW SIMLA             39.14N 104.10W
05/10/2004  1.00 INCH        ELBERT             CO   NWS EMPLOYEE

0534 PM     HAIL             6 N NUNN                40.79N 104.78W
05/10/2004  2.00 INCH        WELD               CO   TRAINED SPOTTER

&&

KTF
Local storm report, May 10, 6:58 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
658 PM MDT MON MAY 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0644 PM     TORNADO          4 WNW SIMLA             39.16N 104.15W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0642 PM     HAIL             WINDSOR                 40.49N 104.91W
05/10/2004  1.00 INCH        WELD               CO   AMATEUR RADIO

0635 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0610 PM     HAIL             2 SW LOVELAND           40.40N 105.10W
05/10/2004  0.75 INCH        LARIMER            CO   NWS EMPLOYEE

0609 PM     HAIL             3 SE BERTHOUD           40.28N 105.04W
05/10/2004  0.75 INCH        WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             CARR                    40.90N 104.87W
05/10/2004  1.75 INCH        WELD               CO   TRAINED SPOTTER

0604 PM     TORNADO          1 N ROCKPORT            40.91N 104.78W
05/10/2004                   WELD               CO   LAW ENFORCEMENT

            NO DAMAGE

0602 PM     HAIL             1 W CARR                40.90N 104.89W
05/10/2004  2.75 INCH        WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             2 N LONGMONT            40.20N 105.11W
05/10/2004  1.00 INCH        BOULDER            CO   TRAINED SPOTTER

0539 PM     HAIL             1 WSW SIMLA             39.14N 104.10W
05/10/2004  1.00 INCH        ELBERT             CO   NWS EMPLOYEE

0534 PM     HAIL             6 N NUNN                40.79N 104.78W
05/10/2004  2.00 INCH        WELD               CO   TRAINED SPOTTER

&&

KTF
Local storm report, May 10, 7:07 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT MON MAY 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TORNADO          4 N RAMAH               39.18N 104.17W
05/10/2004  F1               ELBERT             CO   FIRE DEPT/RESCUE

            DOWNED POWER LINES

0645 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0644 PM     TORNADO          4 WNW SIMLA             39.16N 104.15W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0642 PM     HAIL             WINDSOR                 40.49N 104.91W
05/10/2004  1.00 INCH        WELD               CO   AMATEUR RADIO

0635 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0610 PM     HAIL             2 SW LOVELAND           40.40N 105.10W
05/10/2004  0.75 INCH        LARIMER            CO   NWS EMPLOYEE

0609 PM     HAIL             3 SE BERTHOUD           40.28N 105.04W
05/10/2004  0.75 INCH        WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             CARR                    40.90N 104.87W
05/10/2004  1.75 INCH        WELD               CO   TRAINED SPOTTER

0604 PM     TORNADO          1 N ROCKPORT            40.91N 104.78W
05/10/2004                   WELD               CO   LAW ENFORCEMENT

            NO DAMAGE

0602 PM     HAIL             1 W CARR                40.90N 104.89W
05/10/2004  2.75 INCH        WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             2 N LONGMONT            40.20N 105.11W
05/10/2004  1.00 INCH        BOULDER            CO   TRAINED SPOTTER

0539 PM     HAIL             1 WSW SIMLA             39.14N 104.10W
05/10/2004  1.00 INCH        ELBERT             CO   NWS EMPLOYEE

0534 PM     HAIL             6 N NUNN                40.79N 104.78W
05/10/2004  2.00 INCH        WELD               CO   TRAINED SPOTTER

&&

KTF
Local storm report, May 10, 7:50 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
750 PM MDT MON MAY 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          18 W LIMON              39.27N 104.03W
05/10/2004  F2               ELBERT             CO   TRAINED SPOTTER

            GARAGE DAMAGED. TREES AND POWER LINES DOWNED

0659 PM     TORNADO          4 N RAMAH               39.18N 104.17W
05/10/2004  F1               ELBERT             CO   FIRE DEPT/RESCUE

            DOWNED POWER LINES

0645 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0644 PM     TORNADO          4 WNW SIMLA             39.16N 104.15W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0642 PM     HAIL             WINDSOR                 40.49N 104.91W
05/10/2004  1.00 INCH        WELD               CO   AMATEUR RADIO

0635 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0610 PM     HAIL             2 SW LOVELAND           40.40N 105.10W
05/10/2004  0.75 INCH        LARIMER            CO   NWS EMPLOYEE

0609 PM     HAIL             3 SE BERTHOUD           40.28N 105.04W
05/10/2004  0.75 INCH        WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             CARR                    40.90N 104.87W
05/10/2004  1.75 INCH        WELD               CO   TRAINED SPOTTER

0604 PM     TORNADO          1 N ROCKPORT            40.91N 104.78W
05/10/2004                   WELD               CO   LAW ENFORCEMENT

            NO DAMAGE

0602 PM     HAIL             1 W CARR                40.90N 104.89W
05/10/2004  2.75 INCH        WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             2 N LONGMONT            40.20N 105.11W
05/10/2004  1.00 INCH        BOULDER            CO   TRAINED SPOTTER

0539 PM     HAIL             1 WSW SIMLA             39.14N 104.10W
05/10/2004  1.00 INCH        ELBERT             CO   NWS EMPLOYEE

0534 PM     HAIL             6 N NUNN                40.79N 104.78W
05/10/2004  2.00 INCH        WELD               CO   TRAINED SPOTTER

&&

KTF
Local storm report, May 10, 7:57 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
757 PM MDT MON MAY 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TORNADO          CEDAR POINT             39.35N 103.82W
05/10/2004                   ELBERT             CO   AMATEUR RADIO

            CROSSED INTERSTATE 70. NO DAMAGE.

0725 PM     TORNADO          18 W LIMON              39.27N 104.03W
05/10/2004  F2               ELBERT             CO   TRAINED SPOTTER

            GARAGE DAMAGED. TREES AND POWER LINES DOWNED

0659 PM     TORNADO          4 N RAMAH               39.18N 104.17W
05/10/2004  F1               ELBERT             CO   FIRE DEPT/RESCUE

            DOWNED POWER LINES

0645 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0644 PM     TORNADO          4 WNW SIMLA             39.16N 104.15W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0642 PM     HAIL             WINDSOR                 40.49N 104.91W
05/10/2004  1.00 INCH        WELD               CO   AMATEUR RADIO

0635 PM     TORNADO          7 NW MATHESON           39.24N 104.07W
05/10/2004                   ELBERT             CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0610 PM     HAIL             2 SW LOVELAND           40.40N 105.10W
05/10/2004  0.75 INCH        LARIMER            CO   NWS EMPLOYEE

0609 PM     HAIL             3 SE BERTHOUD           40.28N 105.04W
05/10/2004  0.75 INCH        WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             CARR                    40.90N 104.87W
05/10/2004  1.75 INCH        WELD               CO   TRAINED SPOTTER

0604 PM     TORNADO          1 N ROCKPORT            40.91N 104.78W
05/10/2004                   WELD               CO   LAW ENFORCEMENT

            NO DAMAGE

0602 PM     HAIL             1 W CARR                40.90N 104.89W
05/10/2004  2.75 INCH        WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             2 N LONGMONT            40.20N 105.11W
05/10/2004  1.00 INCH        BOULDER            CO   TRAINED SPOTTER

0539 PM     HAIL             1 WSW SIMLA             39.14N 104.10W
05/10/2004  1.00 INCH        ELBERT             CO   NWS EMPLOYEE

0534 PM     HAIL             6 N NUNN                40.79N 104.78W
05/10/2004  2.00 INCH        WELD               CO   TRAINED SPOTTER

&&

KTF

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:13 PM MDTTornado WarningBOUWeld32 min
May 10, 6:25 PM MDTTornado WarningBOUElbert65 min
May 10, 7:26 PM MDTTornado WarningBOUElbert64 min
May 10, 8:32 PM MDTTornado WarningBOUArapahoe, Elbert, Lincoln, Washington58 min
May 10, 9:14 PM MDTTornado WarningBOUArapahoe, Washington46 min
May 10, 9:37 PM MDTSevere Thunderstorm WarningBOUWashington53 min
May 10, 10:02 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick58 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.